Multicommodity flows in communication networks
Doklady Akademii Nauk, Tome 220 (1975) no. 6, pp. 1286-1288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_6_a10,
author = {S. A. Aleskerov and A. F. Grigorovich},
title = {Multicommodity flows in communication networks},
journal = {Doklady Akademii Nauk},
pages = {1286--1288},
year = {1975},
volume = {220},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_6_a10/}
}
S. A. Aleskerov; A. F. Grigorovich. Multicommodity flows in communication networks. Doklady Akademii Nauk, Tome 220 (1975) no. 6, pp. 1286-1288. http://geodesic.mathdoc.fr/item/DAN_1975_220_6_a10/